I took an antibioitic for strep throat a few weeks ago. I am on birth control pills. I had sex with my partner a day before starting the antibioitics but not again until 7 days after I finished taking the antibioitics like instructed. However, during my course of antibioitics I did shower with him and his privates got close to mine but never ejaculated and we never had sex. Now I am paranoid that I have gotten pregnant from either the day before antibioitics (I heard that sperm can live inside you for up to a week) or from just showering together. I took 2 pregnancy tests about 3 weeks after the start of my antibiotics I have had no symptoms but my stomach has been acting weird (constantly feeling like I have to go #2, but can't and bloating) Could I have gotten pregnant? Also, could these stomach problems be from traveling? I recently drove 12 hours to SC for vacation for a week (didn't have stomach problems there but started when I got back.) A week later, I flew out to CA which is where I'm at now and my stomach problems have not ceased.
To be honest, you're probably not pregnant! You should be totally fine, especially if you're not experiencing symptoms and if you've already taken pregnancy tests that come out negative. You're stomach feeling weird could either be the antibiotics (they take some time getting out of your system even after you finish them), or even your stress~ If you still feel unsure, take another pregnancy test, but you're probably alright~
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will taking antibiotics decrease the efficacy of my birth control taken prior to starting antibioti?
Posted 13 Jun 2014 • 1 answer
Posted 18 May 2015 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 22 Feb 2016 • 0 answers
Posted 28 Nov 2016 • 0 answers